# SDR QXEA2022042900177

- Difficulty date: April 24, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 47,207 hours, 49,834 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Radome
- Condition: Dented
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RECEIVED A BIRD STRIKE. DAMAGE TO THE NOSE AND RADOME AND BULKHEAD AREA OF THE AIRCRAFT ALONG WITH THE LEFT INBOARD LEADING EDGE OF THE WING. AIRCRAFT REMOVED FROM SERVICE. AIRCRAFT DOWN FOR REPAIRS.
